# SDR TI1R001480

- Difficulty date: January 4, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 350A32501000
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LINING SU - LININGS WORN TO LIMITS.  REMOVED AND REPLACED.
